Strong consistency of a sieve estimator for the variance in nonlinear regression

Bhattacharyya, B. B., Richardson, G. D. . Statistics & Probability Letters 1992. 14 :165-168

Locate this article in:

Bibtex

@article{CIS-108867,
  Author = {Bhattacharyya, B. B. and Richardson, G. D.},
  Title = {Strong consistency of a sieve estimator for the variance in nonlinear regression},
  Journal = {Statistics & Probability Letters},
  Volume = {14},
  Year = {1992},
  Pages = {165--168},
  Keywords = {}
}

Similar articles